# SDR HNAA2021061400245

- Difficulty date: May 23, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145156
- Aircraft time: 47,003 hours, 44,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Frm 28
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON DIAMOND GUSSET AT FRAME 28 ... REMOVED AND INSTALLED SERVICEABLE DIAMOND GUSSET AT FRAME 28 IAW EMB 145 SRM 51-40-02 AND EMB 145 SRM 51-20-03.
